# SDR 97ZZZX3703

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4620J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30503
- Engine: Lyc IO360B1E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 75874
- Condition: Cracked
- Location: Exhaust Port
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THREE OF THE CYLINDERS WERE FOUND CRACKED IN THE EXHAUST PORTS.  RESEARCH OF LOG BOOKS INDICATE CYLINDERS WERE OVERHAULED BY CHROME PLATE IN 1979.
